| Model Number |
14000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364); Coma (2417); Cognitive Changes (2551)
| Date of Event |
04/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported hospitalization and diabetic ketoacidosis.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
A medwatch report was received on 6may2025 that reported the patient developed severe dka (diabetic ketoacidosis) on (b)(6) 2025.The patient is currently intubated and in a coma.The patient also went into cardiac arrest and is reported to have an anoxic brain injury and impending brain herniation.The patient's neuroprognosis was reported to be poor.Additional information was not provided.Due diligence for additional information cannot be completed due to the patient's identification is unknown.